Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took two BP tablet by mistake, I take amlodipine besylate 10 mg and losartan hctz. Should i need to worried?

I just realized I grabbed the wrong meds and took my blood pressure meds twice in a day. It's been about 14 hours since I took them this morning. I normally just take them once a day in the morning. I take Amlodipine Besylate 10 mg and losartan hctz 100/12.5. I was going to go to bed but now I'm a little worried. Should I be?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

The effect of both medicines is maximum after 1-3 hours of taking them, though the effect lasts for 12-16 hours.

Since 14 hours have already elapsed without any problems, there is no cause of concern.

Hope you are satisfied with the answer.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor